To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Convexity on the space of… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Convexity on the space of Kähler metrics

Journal article
Authors Bo Berndtsson
Published in Annales de la Faculté des Sciences de Toulouse
Volume 22 (6)
Issue 4
Pages 713-746
ISSN 0240-2955
Publication year 2013
Published at Department of Mathematical Sciences
Pages 713-746
Language en
Links dx.doi.org/10.5802/afst.1387
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?